# SDR ASAA2016071617399

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,015 hours, 4,216 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 096971100262
- Condition: Failed
- Location: Apu
- Part time: 178 hours, 398 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED, FAILED TO START.  ACFT GROUNDED.  REMOVED AND REPLACED APU IGNITION EXCITER IAW AMM 49-41-31. OPS CHECKED GOOD.
